A hybrid regularization method for identifying the source te…
Established
26
Citations21
Refs2024
Year
Search Works
Work Details
- DOI 10.1007/s11075-024-01944-3
- OpenAlex ID W4402972059
- Type Article
- Language EN
- Published 30 Sep 2024
- Volume 99 (4)
- Pages 2063–2095
- Source Numerical Algorithms
- Publisher Springer Science+Business Media
- FWCI 16.81
- Countries 1
- Institutions 1
- Added 01 Oct 2024
- Updated 16 Oct 2026
External Links
MENU
0
A hybrid regularization method for identifying the source term and the initial value simultaneously for fractional pseudo-parabolic equation with involution
Article 2024 EN Green
26
Citations
21
References
3
Authors
16.81
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Yingqing Liang | Lanzhou University of Technolo… (CN) | — |
| 2 | Fan Yang Corresponding | Lanzhou University of Technolo… (CN) | |
| 3 | Xiao-Xiao Li | Lanzhou University of Technolo… (CN) | — |
Related Works
10Data: OpenAlex